# SDR UHLA201607130362

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 23,097 hours, 17,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR VERY DIFFICULT FOR GATE AGENTS TO OPEN FROM THE OUTSIDE. R & R THE COUNTER BALANCE RODS IAW AMM 52-11-20.
